MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 19G X 19MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refu1334 showed three other similar product complaint(s) from this lot number.The complaints for this lot number (refu1334) have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported "with port needles, the clamp doesn't close properly, blood flow continues.Patient can bleed out if unnoticed." it was reported this occurred with four devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of defective clamps was inconclusive because the returned samples all appeared to be unused lot samples.The product returned for evaluation was four 19ga x 19mm ez huber safety infusion sets.The samples were all received in their original sealed packages.The clamps appeared well formed and unremarkable.Microscopic inspection of the samples was unremarkable.Attempts to infuse water through the samples using a 12ml syringe revealed all four samples to be patent to infusion and aspiration without the clamps engaged.Attempts to infuse and aspirate through the samples with the clamps engaged were unsuccessful.The clamps all appeared to function as intended.No deficiencies were discovered during evaluation of the returned samples; however, the sealed state of the packages indicated that the samples were not the originally implicated device(s).Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
EZ HUBER 19G X 19MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14581979
Report Number3006260740-2022-02061
Device Sequence Number2058145
Product Code FPA
UDI-Device Identifier00801741089138
UDI-Public(01)00801741089138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG19-75
Device Lot NumberREFU1334
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date06/02/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown